# SDR 05FDEA02694

- Difficulty date: August 27, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- Aircraft time: 69,195 hours, 50,996 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, NR 1 STALL WARNING STICK SHAKER ACTIVATED MOMENTARILY THEN STOPPED.  ABOUT 3 MINUTES LATER, IT REACTIVATED AND PULLED THE NR 1 STALL WARNING C\B TO DEACTIVATE.  ON TAXI IN SMOKE BEGAN TO EMANATE FROM BEHIND GLARE SHIELD.  EVACUATED AIRCRAFT.  REMOVED AND REPLACED ACM TEMP SWITCH PER  M/M REF 21-51-011-4.
